# SDR 2009FA0000721

- Difficulty date: July 10, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N42154
- Make and model: Cessna 182L
- Aircraft serial: 18258878
- Engine: Cont O470R
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 1231013
- Condition: Damaged
- Location: Vertical Stab
- Component: Vertical Stab
- Component part number: 12310571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPIED WITH AD72-07-09 DATED 10/17/74 BY INSP AND FOUND SIGNS OF WORKING AT LEFT SIDE AND RIGHT SIDE AFT VERTICAL FIN ATTACHMENT BOLTS.  PERFORMED DYE PENETRANT INSP IAW PARA C,1, D, 1 AND 2 WITH NO CRACKS FOUND.  CHECKED ATTACHMENT HOLES FOR EXCESSIVE ELONGATIN IAW PARA C, 2 AND FOUND (2) AFT VERTICAL FIN ATTACH BOLT HOLES TO BE BEYOND LIMITS MEASURING .389 IN ON PILOT SIDE AFT ATTACH HOLE ON VERTICAL FIN AND .386 IN ON COPILOT SIDE AFT ATTACH HOLE ON VERTICAL FIN.  REAMED LT AND RT SIDE AFT BOLT HOLES TO .4375 IN AND REMOVED ALL SIGNS OF ELONGATION OF BOLT HOLES.  REINSTALLED VERTICAL FIN ASSY.  INSTALLED NEW HARDWARE AND CENTER AFT VERTICAL FIN ATTACH HARDWARE WITH NEW (3) AN 5-6A BOLTS, (3) MS21042 NUTS, (3) AN 960-516 WASHERS, AND TORQUED TO 225 IN LBS.  (K)
